# SDR SWAA2023092202565

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 31,096 hours, 14,775 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON LANDING IN HOU FLAP IND SHOWED -5 DEG GO AROUND EXECUTED; ALT FLAP EXTENSION PER QRH. PERFORMED CHECKLIST TO NORMAL LANDING<[01] PERFORMED BITE CHECK ON FSEU PER FIM 27-51 TASK 801. NO FAULTS ACTIVE OR STORED IN HISTORY. ACCOMPLISHED FLAP POSITION TRANSMITTER VERIFICATION PER AMM 27-58-01; ALL VALUES WITHIN LIMITS. SERVICED TRAILING EDGE FLAP TRANSMISSION 1-8 PER AMM 12-22-51. FLAPS CYCLE ON PRIMARY AND ALTERNATE POWER NORMALLY.
